MathSciNet Relay Station
MathSciNet bibliographic data
MR308791 (46 #7905) 46J20 (43A20 46J10)
Dietrich, William E., Jr. On the ideal structure of Banach algebras. Trans. Amer. Math. Soc. 169 (1972), 59–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement